Skip to Content

Ortho Cyclen - I think I may have thrown up my pill due to nauesa. what do I do?

Question is Closed
Report Favorite

Answers (1)

10 Feb 2010

Sorry this question has taken so long to answer. You could try taking another tablet and if unsuccessful, to be on the safe side, you should use another method of contraception for the next 7 days (and if during these 7 days you were to have a tablet free interval, skip the interval this time, and continue onto the next packet... you will not get a period).
See your doctor if you are concerned.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Ortho Tri-Cyclen Lo - I have been on ortho tri cyclen lo for 2 years and have had all kinds of side?

... effects. But I am about to start on a generic brand of ortho tri cyclen. I need to know what the difference is and how it will effect me?

1 answer 17 Sep 2009

Ortho tri-cyclen lo - is it common to get gall bladder disease with low estrogen pills?

I recently became diagnosed with gall bladder disease and had to have it removed due to the birth control ortho tri-cyclen lo. I did read the ...

2 answers 29 Oct 2012

Will switching from Ortho Tri Cyclen ( Tri-Sprintec) to Ortho Tri Cyclen Lo help with acne?

I decided to stop taking Birth Control after about 10 years due to some other health issues and thinking it was linked. I never had acne except for ...

0 answers 14 Oct 2013

Ortho Tri-Cyclen Lo - will the pimples clear up?

Im going onto my third month on this pill and it breaks me out pretty much every week not horrible huge pimples. But red small ones that still annoy ...

1 answer 7 Feb 2015